Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COSMAN MEDICAL NITINOL TC ELECTRODE
Model Number
TCN-15
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
12/28/2016
Type of Reportable Event
Malfunction
Event or Problem Description
A report was received that an electrode was not reaching temperature.Device analysis showed that the electrode shaft was broken at the hub.
New Search
Submit an Adverse Event Report
Brand Name
NITINOL TC ELECTRODE
Common Device Name
ELECTRODE
Manufacturer
(Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key
6614592
Report Number
3006630150-2017-01933
Device Sequence Number
18988465
Product Code
GXI
UDI-Device Identifier
00813250013061
UDI-Public
(01)00813250013061(11)051016(10)051016
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
PMA/510(K) Number
K050084
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Health Professional
Type of Report
Initial
Report Date
(Section B)
02/15/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Physician
Device Model Number
TCN-15
Device Lot Number
051016
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/03/2017
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/15/2017
Initial Report FDA Received Date
06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1